# SDR SIMA20250922001

- Difficulty date: September 22, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 32,914 hours, 28,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: 17152666801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY PHOTOLUMINESCENT LIGHT STRIP NUMBER 2 IS UNSERVICEABLE. COMPLETE:RAR RH EMERGENCY LIGHT STRIP NUMBERS 2, IAW AMM 33-50-21.
